MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Most likely underlying root cause - (b)(4) passed expiration date.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to contact the customer via telephone at call backs on 06/27/2017, 06/28/2017 and 06/29/2017.Unable to send product notification letter to customer as no address on file.Test strips are expired.Been open more than 120 days ((b)(6) 2016).
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred after the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.At the time of the call on (b)(6)2017, the customer reported feeling tired and that it may be due to her thyroid.During the call on (b)(6)2017, a blood test was performed by the customer fasting and produced test result of 78 mg/dl using truetrack meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 02/28/2018 and open vial date is (b)(6) 2016.Based on strip open date provided of (b)(6)2016, customer's strips are expired - at the time of the call they are four months past the date first opened.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6721401
Report Number1000113657-2017-01434
Device Sequence Number13682859
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4771
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1